EXACT BOUNDS FOR THE UNIFORM APPROXIMATION BY CARDINAL SPLINE INTERPOLANTS

Autor(en): GUNTTNER, R
Stichwörter: Mathematics; Mathematics, Applied
Erscheinungsdatum: 1994
Herausgeber: SPRINGER VERLAG
Journal: NUMERISCHE MATHEMATIK
Volumen: 68
Ausgabe: 2
Startseite: 263
Seitenende: 267
Zusammenfassung: 
This paper completes a result of Reimer (1984) concerning r-th-degree cardinal and p-periodic interpolation. The method of proof is not restricted to the case of r and p being odd and seems to be more elementary.
ISSN: 0029599X
DOI: 10.1007/s002110050060

Show full item record

Google ScholarTM

Check

Altmetric